CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Jackson-F-Y"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2003
Number of items: 1.

2003

Jackson, Frances Y. and Luxemburg, W. A. J. (2003) Sundual characterizations of the translation group of R. Proceedings of the American Mathematical Society, 131 (1). pp. 185-199. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:JACpams03

This list was generated on Wed Aug 5 05:54:50 2020 PDT.